Sylwia Godlewska-Lipko
Krakow, MA, Poland
Last Updated: 09/26/2026
Save publications for later
Sign Up
Not sure about your diagnosis?
Check Your Symptoms
Found 11 publications
VYC-17.5L is Safe and Effective in Improving Skin Quality and Volume Deficit of Hands: Results From an 18-Month Open-Label Study.
Journal: Journal of cosmetic dermatology
Published: June 16, 2025
Global Recommendations for Facial Rejuvenation Using a Hyaluronic Acid and Calcium Hydroxyapatite Hybrid Injectable.
Journal: Journal of cosmetic dermatology
Published: September 23, 2024
Whole-Face Approach with Hyaluronic Acid Fillers.
Journal: Clinical, cosmetic and investigational dermatology
Published: November 18, 2020
Improvement of Radial Cheek Lines With Hyaluronic Acid-Based Dermal Filler VYC-17.5L: Results of the BEAM Study.
Journal: Dermatologic surgery : official publication for American Society for Dermatologic Surgery [et al.]
Published: August 27, 2019
Level of inflammatory cytokines tumour necrosis factor α, interleukins 12, 23 and 17 in patients with psoriasis in the context of metabolic syndrome.
Journal: Postepy dermatologii i alergologii
Published: October 03, 2017
The level of proinflammatory cytokines: interleukins 12, 23, 17 and tumor necrosis factor α in patients with metabolic syndrome accompanying severe psoriasis and psoriatic arthritis.
Journal: Postepy dermatologii i alergologii
Published: February 24, 2017
Palisaded neutrophilic and granulomatous dermatitis - cutaneous manifestation of Lyme disease or connected with CTD? Case report.
Journal: Annals of agricultural and environmental medicine : AAEM
Published: June 14, 2016
Autoimmunogenicity during anti-TNF therapy in patients with psoriasis and psoriatic arthritis.
Journal: Postepy dermatologii i alergologii
Published: April 24, 2015
The flare-up phenomenon: recurrence of distant dermatitis during patch testing.
Journal: Postepy dermatologii i alergologii
Published: June 15, 2014
Coexistence of Parry-Romberg syndrome with homolateral segmental vitiligo.
Journal: Postepy dermatologii i alergologii
Published: January 31, 2013
Drug-induced linear IgA bullous dermatosis after discontinuation of cefuroxime axetil treatment.
Journal: Journal of dermatological case reports
Published: October 17, 2012
Showing 1-11 of 11
Last Updated: 09/26/2026